ALEXA’S DAILY RECOMMENDATIONENTERTAINMENTLife StyleMEDIA WATCH

WATCH: A Comedian States He Suffered From “Brain Inflammation” After Second Shot

Joe Rogan’s podcast was spiced -up with the presence of comedian Jimmy Dore, and their discussion about the COVID situation is filled with unique jokes.

Join The True Defender Telegram Chanel Here: https://t.me/TheTrueDefender

According to the report published by Wayne Dupree,

“Dore told Rogan that he experienced some very bad side effects after taking his second shot.

The experts say anyone having severe adverse reactions to the vaccine are in the minority – they say the vast majority of people are fine.

Mr. Dore told Joe that he and his wife both experienced the same type of side effects after their second shots in April.

The duo dealt with more normal type stuff like stiff necks on the same side as their injection. However, while his wife’s neck stiffness went away, his got worse and began spreading to his entire neck.”


This item sells for $39.95 on Amazon. Today's special promotion is offering a massive discount on this item. President Trump 2020 Coin (Gold & Silver Plated) - Claim 1 Free OR Claim a Discount + Free Shipping This coin is a symbol of President Trump's victory and success. Get Coin HERE Or Click on the image below.

Dore was completely devastated.

He told Joe, “when people have a reaction to an experimental vaccine that is not FDA approved, you’re supposed to NOT suppress their reactions.”

And here’s the full interview, in case you want to hear more witty jokes and word games…

Source
twitter.comwaynedupree.comyoutube.com

Ava Garcia

A small town girl, dreaming big, expecting to change the world with presenting the truthful events of the world today. Law degree with a master in criminology, and a devoted journalist for over 7 years, and counting. "The pen is mightier than the sword."

Related Articles

Leave a Reply

Your email address will not be published. Required fields are marked *

Back to top button

Adblock Detected

For continue reading on the site please disable the Ad-block